MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK W/CORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK W/CORD; SCREW, FIXATION, BONE
Catalog Number 222303
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair procedure, the 4.5 healix advance peek w/cord was broken off.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the photo investigation revealed that 4.5 healix advance peek w/cord anchor was broken at the arthroscopic space.Just a part of the broken anchor was observed along a segment of the suture.No other anomalies could be observed.The overall complaint was confirmed as the observed condition of 4.5 healix advance peek w/cord would contribute to the complained device issue.¿ based on the investigation findings, the potential cause for the broken anchor can be traced to off axis insertion and levering during insertion.As per ifu- 100191 inserting the awl or drill to less than the specified depth, axial misalignment or levering with the anchor upon insertion may result in anchor fracture, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
4.5 HEALIX ADVANCE PEEK W/CORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20652327
Report Number1221934-2024-04024
Device Sequence Number18213863
Product Code HWC
UDI-Device Identifier10886705021390
UDI-Public(01)10886705021390(10)100DU4(17)270331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222303
Device Lot Number100DU4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown